Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Tested for hypothyroidism. Family history of thyroid disease. Wanted to be checked for antibodies and b12

Hi, I was recently tested for hypothyroidism , and my results can back TSH: 4.7 and FT4: 13. My doctor says I should be fine. I m not convinced. As thyroid disease is quite common in my family, I m fairly young (23) and suffer from severe symptoms. I would love to see a specialist and have my antibodies and b12 checked too, but my doctor wont budge because my TSH was under 10. Am I crazy?
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response
dear ma'm, hi! if you are symptomatic and you have a family history of hypothyroidism, definitely you can be treated. to confirm your status you can check TPO and TGA antibodies. also your symptoms can be due to b12 or vitamin D deficiency, more so if you are a vegetarian. there is nothing like crazy in it. Regards!
Answered: Wed, 30 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor